# SDR SWIA201335649

- Difficulty date: December 1, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 14,017 hours, 9,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PULL IN LEVER HAS CHAFES ON BOTH SIDES.  C-CHECK BLENDED CHAFES ON PASSENGER DOOR FWD PULL IN LEVER IAW REO.
